# SDR FDEA202111022748

- Difficulty date: November 2, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 90,262 hours, 21,364 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Support
- Part number: ARC199113
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTBOARD FLAP OUTBOARD AFT HINGE BRACKET PIVOT OUTBOARD   LUG BORE FOUND CORROSION. CORROSION AT LEFT HAND WING OUTBOARD FLAP OUTBOARD AFT HINGE BRACKET PIVOT   OUTBOARD LUG BORE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-52-04.   OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-52-04   AND E.A. # 1-5750-78012 A PART 2 STEP 2 AND STEP 1, TITLE: WINGS- FLIGHT SURFACES- EO 1-  5750-7-5002- LH WING- OUTBD FLAP OUTBD HINGE (FLAP SIDE) - CORROSION REPAIR. REPAIR   CLASSIFIED AS MINOR PER GMM 6-2-100.
